Restless Legs Syndrome

Can gabapentin and pregabalin be taken together?

My RLS has got worse again recently as I have been tapering off 8 x Tramadol which was prescribed during DAWS last summer. My GP has prescribed my pregabalin 3 days ago, 2 x 50mg per day. She has said to continue taking the gabapentin, of which I take 6 x 300mg (3 during day, 3 before bed). I have got my tramadol down to 2 x 50mg before bed and she wants me to stay on those for a while. I also take 1.5 clonazepam in the evening. I've not slept a minute since starting on the pregablin and the RLS is worse during the day. I thought dr would taper me off gaba as I moved to pregabalin. Could taking both be making things worse for me, or is this just an initial reaction to pregabalin that I have read about elsewhere which might hopefully subside over coming days.

4 Replies
oldestnewest

I'd say your symptoms are from the tramadol withdrawals.

Taking gaba and preg together shouldn't cause such problems.

Give it time to adjust.

Good luck.

1 like
Reply

thx. still giving it time and still only sleeping about 2 hours a night. GP has increased lyrics dose to 300mg, half in day, half at night, and has reduced gabapentin week by week to 2 tablets at night instead of 6 spread out. Will wait a few more weeks to see if the lyrics works, then will come off and try something else, probably FODMAP is the next experiment for me

Reply

I was recently prescribed Lyrica (Pregabalin) 25mg and I found it did not help my RLS one bit but what it did do was make my feet and legs swell and I put on 5kg so I have slowly weaned myself off it.

Reply

I'm now on 300mg daily and haven't had any of the swelling symptoms so perhaps that was reacting with something else you were taking, or was just not good for you personally

1 like
Reply

You may also like...